Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Euler's ``De Partitio Numerorum''


Author: George E. Andrews
Journal: Bull. Amer. Math. Soc. 44 (2007), 561-573
MSC (2000): Primary 11P81, 11P83, 05A17, 05A19
DOI: https://doi.org/10.1090/S0273-0979-07-01180-9
Published electronically: June 18, 2007
MathSciNet review: 2338365
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 11P81, 11P83, 05A17, 05A19

Retrieve articles in all journals with MSC (2000): 11P81, 11P83, 05A17, 05A19


Additional Information

George E. Andrews
Affiliation: Department of Mathematics, The Pennsylvania State University, University Park, Pennsylvania 16802
Email: andrews@math.psu.edu

DOI: https://doi.org/10.1090/S0273-0979-07-01180-9
Keywords: Euler, partitions, pentagonal number theorem, signed partitions
Received by editor(s): April 24, 2007
Published electronically: June 18, 2007
Additional Notes: The author was partially supported by National Science Foundation Grant DMS 0200097
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.